# SDR VGQY2010061100031

- Difficulty date: June 11, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Filed by: St Engineering Aerospace Services Company Pte. Ltd, repair station VGQY082L
- Aircraft: N820SA
- Make and model: Boeing 747243B
- Aircraft serial: 23476
- Aircraft time: 84,534 hours, 13,992 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXISTING EXTERNAL DOUBLER REPAIR BETWEEN STA 1760 - 1780, STR 38R - 41R FOUND WITHOUT PREVIOUS REPAIR RECORD DOCUMENT.
